Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An embedding constant for the Hardy space of Dirichlet series


Author: Ole Fredrik Brevig
Journal: Proc. Amer. Math. Soc. 145 (2017), 1639-1641
MSC (2010): Primary 30B50; Secondary 15A63
DOI: https://doi.org/10.1090/proc/13330
Published electronically: October 18, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new and simple proof of the embedding of the Hardy-Hilbert space of Dirichlet series into a conformally invariant Hardy space of the half-plane is presented, and the optimal constant of the embedding is computed.


References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, 2d ed., Cambridge, at the University Press, 1952. MR 0046395
  • [2] Håkan Hedenmalm, Peter Lindqvist, and Kristian Seip, A Hilbert space of Dirichlet series and systems of dilated functions in $ L^2(0,1)$, Duke Math. J. 86 (1997), no. 1, 1-37. MR 1427844, https://doi.org/10.1215/S0012-7094-97-08601-4
  • [3] H. L. Montgomery and R. C. Vaughan, Hilbert's inequality, J. London Math. Soc. (2) 8 (1974), 73-82. MR 0337775
  • [4] Jan-Fredrik Olsen and Eero Saksman, On the boundary behaviour of the Hardy spaces of Dirichlet series and a frame bound estimate, J. Reine Angew. Math. 663 (2012), 33-66. MR 2889706, https://doi.org/10.1515/CRELLE.2011.093
  • [5] Hervé Queffélec and Martine Queffélec, Diophantine approximation and Dirichlet series, Harish-Chandra Research Institute Lecture Notes, vol. 2, Hindustan Book Agency, New Delhi, 2013. MR 3099268
  • [6] Hervé Queffélec and Kristian Seip, Approximation numbers of composition operators on the $ H^2$ space of Dirichlet series, J. Funct. Anal. 268 (2015), no. 6, 1612-1648. MR 3306358, https://doi.org/10.1016/j.jfa.2014.11.022

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30B50, 15A63

Retrieve articles in all journals with MSC (2010): 30B50, 15A63


Additional Information

Ole Fredrik Brevig
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology (NTNU), NO-7491 Trondheim, Norway
Email: ole.brevig@math.ntnu.no

DOI: https://doi.org/10.1090/proc/13330
Received by editor(s): March 14, 2016
Received by editor(s) in revised form: June 9, 2016
Published electronically: October 18, 2016
Additional Notes: The author was supported by Grant 227768 of the Research Council of Norway.
Communicated by: Stephan Ramon Garcia
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society